Review: could Victoza cause Glaucoma?
Summary: Glaucoma is found among people who take Victoza, especially for people who are male, 60+ old, have been taking the drug for 1 - 2 years, also take medication Metformin hcl, and have Type 2 diabetes.
We study 12,127 people who have side effects while taking Victoza from FDA and social media. Among them, 6 have Glaucoma. Find out below who they are, when they have Glaucoma and more.
You are not alone: join a mobile support group for people who take Victoza and have Glaucoma >>>
Victoza has active ingredients of liraglutide. It is often used in diabetes. (latest outcomes from 12,235 Victoza users)
Glaucoma (increased fluid pressure in the eye with vision loss) has been reported by people with osteoporosis, high blood pressure, diabetes, depression, high blood cholesterol. (latest reports from 19,167 Glaucoma patients)
On Feb, 2, 2015: 12,122 people reported to have side effects when taking Victoza. Among them, 6 people (0.05%) have Glaucoma.
Time on Victoza when people have Glaucoma * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Glaucoma when taking Victoza * :
Age of people who have Glaucoma when taking Victoza * :
Severity of Glaucoma when taking Victoza ** :
How people recovered from Glaucoma ** :
Top conditions involved for these people * :
- Type 2 diabetes mellitus (4 people, 66.67%)
- Hypertension (1 people, 16.67%)
- Diabetes mellitus (1 people, 16.67%)
Top co-used drugs for these people * :
- Metformin hcl (1 people, 16.67%)
- Nebivolol hcl (1 people, 16.67%)
- Actos (1 people, 16.67%)
- Repaglinide (1 people, 16.67%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of victoza and glaucoma on
Do you have Glaucoma while taking Victoza?
You are not alone! Join a mobile support group:
- support group for people who take Victoza and have Glaucoma
- support group for people who take Victoza
- support group for people who have Glaucoma
Recent conversations of related support groups:
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Does clonazapam cause tinnitus or ringing in the ears?
Patient fell a year ago and injured her neck and broke a bone in her arm. Has had severe pain in her neck. Getting acupuncture frequently. Recently tried to change medication from Valium to Clonazepam, and developed severe tinnitus. She said she only missed two days of Valium. She also says she has skipped days without taking valium and never had a problem. She says Clonazepam caused the tinnitus. I can't find anything that states a side effect of clonazepam is tinnitus.
- Is it safe to combine lantus solostar and victoza?
is it safe to combine lantus solostar and victoza?
- My daughter has congenital php and diabetes(hyperglycemia) not diagnosed until 18.with both...now 23...blood sugars are uncontrolled nothing so far is helping
All the patients I have chatted with have LOW blood sugar but mine is high. Nothing is helping it just keeps climbing. What gives?
- Bipolar 2 since 1975. recently d/c'd lithium. looking for a treatment that will not make glaucoma condition worse (1 answer)
I am trying to determine which medication to use now that my 40 year successful run with Lithium is over. (The kdneys say it's time to quit). However, I do not want to increase intraocular pressure by using a medication known to increase said pressure. Most importantly, I do not want to lose my livelihood or cause my family and friends unforeseen difficulty due to ineffective medications. I have little faith in the alternatives and see Depakote, Geodon, and Lamictal as poor seconds at
best. Any suggestions???
- Can xanax use cause female hair loss?
I am losing a lot of hair. It started about two months ago, and I went to dermatologist who ordered some medication for two weeks. It stopped. I have been using Victoza for almost a year and take Xanax daily long term. Can either of these drugs cause my hair loss?? It's back now, and full speed. At this rate, I'll be bold in two weeks more. I'm desperate, but my doctors think if the Victoza is causing it, it will regenerate once I stop, which I'm in the process of doing. However, if there is a chance Xanax is causing it, I need to know to find an alternative drug for my nerves. Any help??
More questions for: Victoza, Glaucoma
You may be interested at these reviews (Write a review):
- Victoza and liver cancer (cholangiocarcinoma)
My husband was recently diagnosed with stage 4 liver cancer after taking Victoza for several years. The doctor discontinued the Victoza when the cancer was diagnosed but he actually started feeling better after he stopped it until the cancer started progressing. Since cholangiocarcinoma nd pancreatic cancer are similar, is there a link between Victoza and cholangiocarcinoma?
- Victoza and breast cancer
I took victoza for about 1 year. I have no history of breast cancer 9 my family.
- Hiccups with victoza in type ii diabetic patient
developed 48 hours of hiccups immediately after increasing dose of Victoza from 0.6 to 1.2mg and they resolved after discontinuation of drug for 48 hours
- Cardiac stress test (thalamine ) and oxycodone
I am writing this for my sister-in-law, Maria, who is not able to do so and for whom my husband, her brother, and I are the POAs. In May of 2012, Maria had a recurring pain in her leg which took her to the hospital again. She was diagnosed for a second time as having a strained muscle. Then the hospital asked her if she had any chest pain. With her severe migraines she often has pain or feels like she has pain everywhere. The hospital asked her caregiver if she could have a chemical (thalamine) stress test as she could not stand for a regular stress test. Her caregiver thought that since her foot doctor had said that eventually they needed to know if she could withstand a foot operation she needed that a chemical stress test would be needed at some point. So her caregiver said to go ahead with the chemical stress test. The hospital apparently did not check her meds and her dehydrated condition upon entering the hospital or perhaps they would have thought twice about administering the test. She passed the cardiac part of the test but was rendered quite confused and unresponsive. She could not go home in that condition so was transferred to a skilled nursing facility where they could deal with what was nearly a catatonic state. There she displayed extreme confusion and inability to take care of herself in any way. She had to be hand-fed for a week or so. It was as if she had had a stroke. The hospital said tests for stroke had been inconclusive. It took her three months to recover to some semblance of her old self and another 3-4 months to be "there" and present in all ways. She still exhibits confusion from time to time but had shown some of that before her stress test. She had had a stroke in 2003 and it did leave her with some mobility problems as well as confusion sometimes.. Later we learned a friend of ours' husband had had the identical stress test in the same hospital and he also was taking oxycodone for a sore knee. He came out of that test nearly catatonic as well. So why is this not in the literature? Do no harm is a doctor's first charge.
More reviews for: Victoza, Glaucoma
Comments from related studies:
From this study (5 days ago):
My migraines are with aura (classic) including vision changes, hemiplegic (numb arm, face, mouth, throat) and as part of the aura, inability to remember some words (presents like a stroke). While on victoza, I had three migraines in one week, a lifetime anomaly that has not repeated since quitting the drug. I usually will get at most 2 a year, and often go years without one, but it appears victoza sets off a major attack.
From this study (2 months ago):
From Feb. 2014 to Nov. 2014 peripheral vision decreased, eye pressure stable,
doctors says indication of glaucoma. No known family history. Of white, native American, Scottish origins.
Added the Bio-Curcumin within last 6 months. Wondering if that or possible use of Duloxeline could be cause.
From this study (2 months ago):
Pain in my right arm and shoulder is worse. I have difficulty putting on my bra because it hurts when I try to reach back.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.